# SDR SWAA2021062419699

- Difficulty date: September 23, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FWD CORNER SCUFF PLATE IS CRACKED / REPAIRED AFT CARGO BAY; FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1
